# SDR SWAA2013090319797

- Difficulty date: June 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,700 hours, 61,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD ANGLE CRACKED AT BS 540, BETWEEN STRINGER 21L TO STRINGER 22L.  R&R ANGLE IAW EA & DRAWING.
